# SDR AALA20170119017

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 6,831 hours, 2,094 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L1 DOOR DAMPER CYLINDER PRESSURE IS LOW. SERVICED CYLINDER IAW AMM 52-10-10. OPERATIONAL CHECK GOOD.
